Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 118, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 7:20 PM EDT for 7 counties in Kentucky. It was in force for 25 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 7:20 PM EDT (23:20 UTC)
- Expired
- Apr 5, 2017, 7:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Madison County, KY, Mercer County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 112 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 7:20 PM EDT | TSTM WND DMG | 3 Ne Danville, KY | TREES AND POWER LINES DOWN AT HWY 34 AND TAYLOR RD. |
| Apr 5, 7:29 PM EDT | TSTM WND GST 58 | 1 Se Nicholasville, KY | REPORTED AT PRIVATE WEATHER STATION. |
| Apr 5, 7:35 PM EDT | TSTM WND DMG | 1 Sw Bryantsville, KY | SHINGLES TORN OFF THE ROOF OF A HOUSE. |
| Apr 5, 7:35 PM EDT | TSTM WND DMG | 5 Nnw Spears, KY | TREES DOWN ON POWER LINES. 300 TO 400 CUSTOMERS IN JESSAMINE COUNTY WITHOUT POWER. |
| Apr 5, 7:50 PM EDT | TSTM WND DMG | 5 S Lexington, KY | SHINGLES BLOWN OFF A HOME. ONE INCH TREE LIMBS SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:50 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WUUS53 KLMK 052320
SVRLMK
KYC021-067-079-113-151-167-239-052345-
/O.NEW.KLMK.SV.W.0118.170405T2320Z-170405T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
720 PM EDT WED APR 5 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Eastern Mercer County in central Kentucky...
Southeastern Woodford County in central Kentucky...
Northwestern Garrard County in central Kentucky...
Jessamine County in central Kentucky...
Northeastern Boyle County in central Kentucky...
Northwestern Madison County in central Kentucky...
Fayette County in central Kentucky...
* Until 745 PM EDT
* At 720 PM EDT, severe thunderstorms were located along a line
extending from near Dunbar High School to near Danville, moving
east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lexington, Nicholasville, Danville, Versailles, Lancaster, Dunbar
High School, Cardinal Hill, Cadentown, Northland and Fayette Mall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.
LAT...LON 3761 8448 3761 8465 3762 8464 3764 8465
3762 8466 3762 8487 3805 8473 3808 8429
3807 8428
TIME...MOT...LOC 2320Z 260DEG 33KT 3805 8463 3758 8482
HAIL...0.75IN
WIND...60MPH
$$
DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:14 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 5, 6:14 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Louisville KY 614 PM EDT Wed Apr 5 2017 .Mesoscale Update... Issued at 610 PM EDT Wed Apr 5 2017 A broken line of severe thunderstorms has pushed east of the I-65 corridor, and individual cells continue to exhibit supercellular characteristics as they move northeast at 55 mph. There have been multiple reports of large hail of golf ball size and larger. Supercell thunderstorms will continue to pose a significant risk for large hail as they move toward Lexington, Danville, and Campbellsville. WBZ heights are quite low, around 9,000 ft, with a good amount of dry air in the mid levels. Damaging winds are likely as well. DCAPE remains around 900-1000 J/kg roughly along an axis from Greensburg to Lexington. Forecast soundings out ahead of the convection continue to show a nice inverted V signature with the low-level dry air. There is still a small risk for a tornado, but LCLs remain quite high at around 1250- 1500 meters. Issued at 507 PM EDT Wed Apr 5 2017 A 5H speed max coming into western Kentucky and the Wabash Valley is causing storms to blossom in a narrow corridor of PWAT around an inch, deep moisture convergence, and upper level divergence. The storms are expected to present a continuing, and possibly increasing, wind threat as they proceed into areas east of I-65 where mid- and low-level lapse rates are steeper and DCAPE values are higher. Large hail has been the main severe weather threat so far with these storms, and that threat will continue. The best tornado chances over the next few hours will be east of I- 65 and south of the Blue Grass Parkway in area of best SRH/EHI, and also near the warm front to the north. && .Short Term (Now through Thursday Night)... Issued at 200 PM EDT Wed Apr 5 2017 ...Severe Storms Likely this Afternoon/Evening... ...Windy Conditions Late Tonight and Thursday... Broad area of low pressure, 999 mb, extends from central MO to southern IL, with a warm front extending across southern IN this hour. Sunshine warming up the warm sector quickly, but dewpoints have stayed down according to area observations. Narrow area of higher dewpoints over western TN this hour, but very narrow. Still focused on potential for very large hail and damaging wind gusts as cold pools come out of supercells. Looking at a better tornado threat in a couple of areas, one over southern Indiana, along the front and another across Lake Cumberland as LCL's start to fall. Even outside of these storms, expect gusty winds because of the pressure gradient associated with that low pressure. The gradient will stick around overnight and Thursday. In fact, looking at very windy conditions for the day Thursday, as much colder air pours in. Likely we will issue a Wind Advisory later tonight for that Thursday period, with gusts to around 40 mph. In addition to the wind, expect showery conditions as moisture wraps around the upper low travelling by to our north. We may see a brief transition to rain/snow mix or just snow by daybreak Friday. .Long Term (Friday through Wednesday)... Issued at 230 PM EDT Wed Apr 5 2017 ...Freezing Temperatures May Return Early Saturday... Friday morning will be near freezing, but with windy conditions not expecting frost development. Saturday morning, high pressure will move across the TN Valley, and that looks to be a better chance for a freeze, especially in our normally colder locations. High pressure then shifts east of the region and we should have another warmup in store for the end of the weekend and the beginning of the next work week. Our next good rain chance will come in Monday night, as a cold front approaches. && .Aviation (18Z TAF Update)... Issued at 110 PM EDT Wed Apr 5 2017 Well...strong low pressure system over MO will move into the CWA by 21z bringing a strong risk of severe storms across KY. Ahead of this system, winds will slowly veer to the SE and S and increase to 10 to 18 mph later this afternoon and this evening. A potent cold front will move through tonight with winds shifting to more westerly. Ahead of the cold front in the warm sector expect 30% coverage of shra/tsra from 20z through 03z. We are looking for 20-30% coverage of supercells to develop west of I 65 between 18-20z and move rapidly to the NE at 50 mph. These will produce very large hail, damaging winds and isolated tornadoes. All aircraft flying into all 3 airports should practice tsra avoidance procedures for all supercell thunderstorms. Very large hail from supercells. Storms will be widely scattered so will continue to carry VCTS for now. But will be monitoring closely should one affect any of the sites. My hunch is LEX will have thunderstorms around 00z timeframe. The storms will move out this evening. Light showers will develop behind the cold front and move in late tonight and continue into Thursday. The story on Thursday will be MVFR CIGS, and very gusty winds from the west of 20 gusting to 35 mph staring at 16z. Cold raw dreary day on the flight line for sure. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...13/EBW Short Term.....RJS Long Term......RJS Aviation.......JDG
Hazardous weather outlook, Apr 5, 6:21 PM EDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 621 PM EDT Wed Apr 5 2017 INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 063>067-073>078-081-082-062230- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-Trimble- Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison- Hart-Green-Taylor-Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 621 PM EDT Wed Apr 5 2017 /521 PM CDT Wed Apr 5 2017/ ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Numerous storms are likely this evening as a cold front approaches the region. Some of these storms will become quite vigorous with severe weather likely until 10 PM EDT. Damaging winds, very large hail, and a tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail of any size, strong winds or wind damage, and any rotation in storms today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026-027-061-062-070>072-062230- Ohio-Grayson-Butler-Edmonson-Logan-Warren-Simpson- Including the cities of Hartford, Leitchfield, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 521 PM CDT Wed Apr 5 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any large hail or damage from earlier this evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Apr 5, 6:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 1 S CAMPBELLSVILLE 37.33N 85.35W
04/05/2017 E1.25 INCH TAYLOR KY TRAINED SPOTTER
&&
MRCLocal storm report, Apr 5, 6:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BARDSTOWN 37.81N 85.46W
04/05/2017 E0.25 INCH NELSON KY PUBLIC
HAIL COVERED THE GROUND WITH SEVERAL INCHES
OF DEPTH.
&&
MRCLocal storm report, Apr 5, 6:51 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG CENTER 37.13N 85.68W
04/05/2017 METCALFE KY EMERGENCY MNGR
TREES DOWN, BUILDING DAMAGE, POWER LINES
DOWN.
&&
MRCLocal storm report, Apr 5, 7:08 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
708 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG LEBANON 37.57N 85.26W
04/05/2017 MARION KY 911 CALL CENTER
TREE DOWN ON DAUGHERTY AVE AND MILLER PIKE.
&&
MEDLocal storm report, Apr 5, 7:17 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 W FRANKFORT 38.19N 84.93W
04/05/2017 FRANKLIN KY 911 CALL CENTER
TREES DOWN REPORTED AT PEARIDGE RD,
FRANKFORT, KY.
&&
MEDLocal storm report, Apr 5, 7:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 SW ELIZABETHTOWN 37.68N 85.91W
04/05/2017 E0.88 INCH HARDIN KY PUBLIC
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:16 PM EDT | Special Weather Statement | LMK | Hancock | 29 min |
| Apr 5, 3:22 PM EDT | Special Weather Statement | LMK | Grayson | 23 min |
| Apr 5, 3:33 PM EDT | Special Weather Statement | LMK | Butler | 12 min |
| Apr 5, 3:37 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 23 min |
| Apr 5, 3:43 PM EDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Apr 5, 3:57 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 22 min |
| Apr 5, 4:02 PM EDT | Special Weather Statement | LMK | Butler | 13 min |
| Apr 5, 4:22 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 23 min |
| Apr 5, 4:28 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 32 min |
| Apr 5, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 24 min |
| Apr 5, 4:41 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 34 min |
| Apr 5, 4:50 PM EDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Apr 5, 4:55 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 35 min |
| Apr 5, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 15 min |
| Apr 5, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 29 min |
| Apr 5, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 26 min |
| Apr 5, 5:10 PM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 35 min |
| Apr 5, 5:10 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Apr 5, 5:19 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 26 min |
| Apr 5, 5:22 PM EDT | Special Weather Statement | LMK | Madison | 23 min |
| Apr 5, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more | 37 min |
| Apr 5, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 21 min |
| Apr 5, 5:26 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 17 min |
| Apr 5, 5:28 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Apr 5, 5:32 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 28 min |
| Apr 5, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 36 min |
| Apr 5, 5:42 PM EDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 5, 5:52 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Nelson, Shelby, Spencer | 23 min |
| Apr 5, 5:53 PM EDT | Special Weather Statement | LMK | Cumberland | 37 min |
| Apr 5, 5:55 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 23 min |
| Apr 5, 5:57 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 33 min |
| Apr 5, 6:01 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 44 min |
| Apr 5, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 23 min |
| Apr 5, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 31 min |
| Apr 5, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer, Woodford | 31 min |
| Apr 5, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 45 min |
| Apr 5, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor, Washington | 36 min |
| Apr 5, 6:30 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 31 min |
| Apr 5, 6:33 PM EDT | Special Weather Statement | LMK | Washington | 27 min |
| Apr 5, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more | 41 min |
| Apr 5, 6:36 PM EDT | Tornado Warning | LMK | Adair, Taylor | 24 min |
| Apr 5, 6:39 PM EDT | Special Weather Statement | LMK | Larue | 21 min |
| Apr 5, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 48 min |
| Apr 5, 6:51 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Apr 5, 6:55 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Washington | 35 min |
| Apr 5, 6:56 PM EDT | Tornado Warning | LMK | Harrison, Scott | 19 min |
| Apr 5, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Metcalfe, Russell, Taylor | 25 min |
| Apr 5, 7:08 PM EDT | Tornado Warning | LMK | Boyle, Casey, Lincoln | 22 min |
| Apr 5, 7:08 PM EDT | Tornado Warning | LMK | Bourbon, Harrison | 22 min |
| Apr 5, 7:10 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 20 min |
| Apr 5, 7:20 PM EDT | Tornado Warning | LMK | Boyle, Lincoln | 25 min |
| Apr 5, 7:22 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 23 min |
| Apr 5, 7:31 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Taylor | 29 min |
| Apr 5, 7:32 PM EDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 28 min |
| Apr 5, 7:36 PM EDT | Special Weather Statement | LMK | Scott | 24 min |
| Apr 5, 7:47 PM EDT | Tornado Warning | LMK | Fayette, Garrard, Jessamine, Madison | 13 min |
| Apr 5, 7:54 PM EDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 3 hr |
| Apr 5, 7:58 PM EDT | Severe Thunderstorm Warning | LMK | Clinton | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.